Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



The Bernstein center in terms of invariant locally integrable functions

Authors: Allen Moy and Marko Tadic
Journal: Represent. Theory 6 (2002), 313-329
MSC (2000): Primary 22E50, 22E35
Published electronically: November 19, 2002
Erratum: Represent. Theory 9 (2005), 455-456.
MathSciNet review: 1979109
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a description of the Bernstein center of a reductive $p$-adic group $G$ in terms of invariant locally integrable functions and compute a basis of these functions for the group $SL(2)$.

References [Enhancements On Off] (What's this?)

  • [BD] Bernstein, J. (edited by Deligne, P.), Le ``centre" de Bernstein, in ``Représentations des Groupes Réductifs sur un Corps Local" written by J.-N. Bernstein, P. Deligne, D. Kazhdan, M.-F. and Vignéras,, Hermann, Paris, 1984. MR 86e:22028
  • [BDK] Bernstein, J., Deligne, P. and Kazhdan, D., Trace Paley-Wiener theorem for reductive $p$-adic groups, J. Analyse Math 47 (1986), 180-192. MR 88g:22016
  • [vD] Dijk, G. van, Computation of certain induced characters of $\mathfrak{p}$-adic groups, Math. Ann. 199 (1972), 229-240. MR 49:3043
  • [HC1] Harish-Chandra, Harmonic analysis on reductive $p$-adic groups, Symp. Pure Math. 26,, Amer. Math. Soc., Providence, Rhone Island, 1973, pp. 167-192. MR 49:5238
  • [HC2] Harish-Chandra, Admissible invariant distributions on reductive $p$-adic groups, Lie theories and their applications (Proc. Ann. Sem. Canad. Math. Congr., Queen's Univ., Kingston, Ont., 1977). Queen's Papers in Pure Appl. Math., No. 48, Queen's Univ., Kingston, Ont., 1978, pp. 281-347. MR 58:28313
  • [K] Kazhdan, D., Cuspidal geometry of $p$-adic groups, J. Analyse Math. 47 (1986), 1-36. MR 88g:22017
  • [T] Tadic, M., Geometry of dual spaces of reductive groups (non-archimedean case), J. Analyse Math. 51 (1988), 139-181. MR 90c:22057
  • [W] Waldspurger, J.-L., La formule de Plancherel pour les groupes p-adiques, preprint.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 22E35

Retrieve articles in all journals with MSC (2000): 22E50, 22E35

Additional Information

Allen Moy
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109; Department of Mathematics, Hong Kong University of Science and Technology, Hong Kong, SAR

Marko Tadic
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia

Received by editor(s): February 7, 2002
Received by editor(s) in revised form: August 27, 2002
Published electronically: November 19, 2002
Additional Notes: The first and second authors acknowledge partial support from the National Science Foundation grants DMS-9801264 and DMS-0100413
The second author acknowledges partial support from the Croatian Ministry of Science and Technology grant #37001
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society